# SDR SWAA2024102851984

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 54,657 hours, 32,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN L1 DOOR BOTH GIRT BAR HANGER BRACKETS LOOSE<[01] RESECURED L1 DOOR GIRT BAR HANGER BRACKETS PER SRM 51-40-02
